# SDR UIEA2020042000775

- Difficulty date: April 17, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,167 hours, 17,739 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1820M33P14
- Part serial: ECDD7130
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG EEC C1 STATUS MESSAGE.   REMOVED AND REPLACED THE RT EEC IAW AMM 73-21-15. PERFORMED TEST 12 GROUND TEST EEC IAW AMM 71-00-00. PERFORMED ENGINE RUN IAW AMM 71-00-00. OPS CHECK GOOD.
